# SDR DL76L060630

- Difficulty date: August 6, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 47,740 hours, 7,345 cycles
- Engine: Pwa PW4060
- Engine time: 53,661 hours, 10,187 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Part time: 53,661 hours, 10,187 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AFTER START RIGHT OIL QTY DROPPED TO 7 LT SIDE WAS AT 16.  SERVICED ENG OIL. RAN ENG FOR 8 MINS, NO LEAK NOTED.  PERFORMED STATIC LEAK CK.  NO LEAK NOTED.  NO SMOKE FROM TAILPIPE.
